# SDR UALA2011121406839

- Difficulty date: December 13, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 85,589 hours, 13,644 cycles
- Engine: Pwa PW4060
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Hose
- Part number: 272T1200617
- Condition: Cracked
- Location: Anti-Skid Module
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE HOSE TO THE ANTI SKID SHUT OFF VALVE MODULE IS CRACKED.  BRAKE POS 6 HAS BEEN DEACTIVATED.  REPAIRED, PRESSURIZED LINE TO 6K PSI, NO LEAKS NOTED. FOUND BAD UNION PACKING. REPLACED PACKING, OPS NORMAL.
